# SDR 2002F00805

- Difficulty date: July 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 3,077 hours, 1,185 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,077 hours, 1,185 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT NUMBER 935.  DURING TAKEOFF ROLL RIGHT ENGINE LIMITS EXCEEDED.  LEFT ENGINE N2-104, N3-100; RIGHT ENGINE N2-101 NO ENGINE SURGES DURING THIS EVENT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PLA TRANSDUCER IN ACCORDANCE WITH MM 75-32-14.  OPERATIONAL CHECK AND ENGINE RUNS GOOD.
